# SDR MASA00079

- Difficulty date: July 24, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6427 - PHX-ELP - PILOT REPORTED STAB TRIM CHANNEL NR 1 INOP.  MAINTENANCE REPLACED THE HSTCU.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
